Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Headache, tired, nauseous, tightness in back. Neck spasm at hairline. Taking cap. No relief. What should i do?

Im 26 y/o female and I ve been having headaches every day and been feeling very tired and nauseous. Also have a lot of tightness in my mid back around to the front. Like I have rubber band around wrapped around me. I went to the Dr and she said I had a neck spasm (knot) right at the hair line on the right side. She said that is what has been causing the headaches. She gave me a muscle relaxer and a higher dosage of a anti-inflammatory for the headaches. But I still don t feel right.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems you are having TTH(Tension Type Headache).Life style modification and anti depressant might help you.Feeling of band around the head is typical of Tension type haedache.Yoga and meditation also will help you a lot.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor